# SDR ASAA2020021832203

- Difficulty date: February 13, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,848 hours, 11,058 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PERFORMING T/C 78273000 FOUND #2 ENG FAULT MSG 75-20832 THE T3 SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. T3 CH B SHOWED 0.25C, CH A SHOWED 116C. CH B WAS BELOW AMBIENT AIR TEMP. REMOVED AND REPLACED J10 HARNESS ON #2 ENGINE, REF B737-800 AMM 73-21-06-400-802-F00. OP CHECK GOOD, REF FADEC SYSTEM TEST AMM 73-21-00-700-802-F00. EEC FAULTS ERASED.
